Temporarily relieves minor aches and pains due to: Headache, muscular aches, minor pain of arthritis, toothache, backache, common cold and menstrual cramps. Temporarily reduces fever.
Compare to the active ingredients in Advil Tablets.
Active Ingredients: Ibuprofen – 200 mg.
Other Ingredients: Colloidal silicon dioxide, corn starch, hypromellose, iron oxide red, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sodium starch glycolate, talc, titanium dioxide, triacetin.
Product Specifications and Resources
|Shipping Dimensions||11.625 × 7.75 × 4 in|
|24 bottles of 100 tablets each of CareALL Ibuprofen Tablets, 200mg|